The Annals of Probability

Kolmogorov's Contributions to Information Theory and Algorithmic Complexity

Thomas M. Cover, Peter Gacs, and Robert M. Gray

Full-text: Open access

Article information

Source
Ann. Probab., Volume 17, Number 3 (1989), 840-865.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991250

Digital Object Identifier
doi:10.1214/aop/1176991250

Mathematical Reviews number (MathSciNet)
MR1009438

Zentralblatt MATH identifier
0691.68005

JSTOR
links.jstor.org

Citation

Cover, Thomas M.; Gacs, Peter; Gray, Robert M. Kolmogorov's Contributions to Information Theory and Algorithmic Complexity. Ann. Probab. 17 (1989), no. 3, 840--865. doi:10.1214/aop/1176991250. https://projecteuclid.org/euclid.aop/1176991250


Export citation